Hokkaido Mathematical Journal

Sublinear operators with rough kernel on generalized Morrey spaces

Shanzhen LU, Dachun YANG, and Zusheng ZHOU

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 27, Number 1 (1998), 219-232.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001259

Digital Object Identifier
doi:10.14492/hokmj/1351001259

Mathematical Reviews number (MathSciNet)
MR1608644

Zentralblatt MATH identifier
0895.42005

Citation

LU, Shanzhen; YANG, Dachun; ZHOU, Zusheng. Sublinear operators with rough kernel on generalized Morrey spaces. Hokkaido Math. J. 27 (1998), no. 1, 219--232. doi:10.14492/hokmj/1351001259. https://projecteuclid.org/euclid.hokmj/1351001259


Export citation